# SDR CALA2022121903438

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N27251
- Make and model: Boeing 737-8
- Aircraft serial: 43465
- Aircraft time: 4,620 hours, 1,661 cycles
- System (JASC): 3435 · Heads Up Display System
- Part: Windshear Sys
- Part number: NA
- Condition: Fault Message
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJCTED TAKEOFF FOR PWS AT 105 KNOTS VERIFIED AC WEIGHT W/ FLT CREW WAS 161.7 LBS, SPEED AT RTO WAS COOLING TIME OF 50 MINS.  FLT CREW ADVISED. 105 KTS.  UNDER TOMC GUIDANCE, VERIFIED WITHIN COOLING RANGE AND NO MX INSP REQ''D REF AMM 05-51-07-210-801.  50 MIN COOLING TIME AND NO OTHER SPECIAL PROCEDURES REQ''D.  OK TO CONTINUE AFTER ALSO REF FLT MANUAL 7.170.6.
